Title: A review of numerical calculation of ruin probabilities by means of recursions
Authors: Steenackers, A ×
Goovaerts, Marc #
Issue Date: 1991
Series Title: Applied Stochastic Models and Data Analysis vol:7 pages:77-91
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.